# SDR ASOA201101264

- Difficulty date: June 22, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N973EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7575
- Aircraft time: 20,567 hours, 18,479 cycles
- System (JASC): 7603 · Power Lever
- Part: Cable
- Condition: Worn
- Location: Throttle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG THROTTLE CABLE AT FS 461.00 OUTER COATING IS TORN.  REO 601R-76-11-006 AND MET ALL REQUIREMENTS OF REO 60R-76-11-006.  RIGGING OF THE THROTTLE CONTROLS DUE IAW AMM 76-10-00-830-801. PERFORMED RIGGING OF THE THROTTLE CONTROLS IAW AMM 76-10-00-830-801.  CHECKS GOOD AT THIS TIME.  FUNCTION TEST OF THROTTLE CONTROLS DUE IAW AMM 76-10-00-720-805.  ACCOMPLISHED FUNCTIONAL TEST OF THE RT ENG THROTTLE CONTROL IAW AMM 76-10-00-720-805. TEST GOOD.  FRICTION TEST OF THROTTLE LEVER DUE IAW AMM 76-10-00-720-802.  ACCOMPLISHED FRICTION TEST OF THE RT ENG THROTTLE CONTROL IAW AMM 76-10-00-720-802 AND MFG RIL 2068. TEST GOOD.  BACKLASH TEST OF THROTTLE CONTROL DUE IAW AMM 76-10-00-720-803.  PERFORMRED BACKLASH TEST OF THE THROTTLE CONTROL IAW AMM 76-10-00-720-803. CKS GOOD AT THIS TIME.  DISCONNECTED RT ENGINE THROTTLE CABLE AT THE PYLON IAW AMM 76-11-09-000-80.  RECONNECTED RT ENGINE THROTTLE CABLE AT THE PYLON IAW AMM 76-11-09-400-801.
